MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. AMPERE¿ RF ABLATION GENERATOR; Cardiac ablation percutaneous catheter

ST. JUDE MEDICAL, INC. AMPERE¿ RF ABLATION GENERATOR; Cardiac ablation percutaneous catheter
Model Number H700488
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
During an atrioventricular node ablation procedure, output issues requiring troubleshooting measures resulted in a procedural delay.The generator and catheter were replaced and the procedure was completed with no adverse consequences to the patient.The ablation catheter was inserted into the patient but an error message on the ampere generator read "generator malfunction" and then read "catheter not connected".The cable was replaced twice, and the catheter was exchanged.The ampere was rebooted, but the error message remained.After troubleshooting, it was determined that the issue was with the ampere.The procedure was completed using a non-abbott (biosense webster) generator and catheter.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One ampere¿ rf ablation generator mn h700488 and sn (b)(6) was received for evaluation.Based on the information provided to abbott and the investigation performed, the reported event was unable to be confirmed.The reported product experience observed in the field could not be reproduced in the lab.A review of the engineering logs revealed an ¿ablation control thermalboard power on self test failed¿ errors that corresponded to the reported product experience.The returned product functioned properly during the evaluation.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.

Brand Name
AMPERE¿ RF ABLATION GENERATOR
Common Device Name
Cardiac ablation percutaneous catheter
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key17941614
Report Number2184149-2023-00207
Device Sequence Number19576038
Product Code LPB
UDI-Device Identifier05415067004888
UDI-Public05415067004888
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700488
Device Lot Number5012510
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2023
Initial Report FDA Received Date10/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown